RT Journal Article T1 Large-time behavior in incompressible Navier-Stokes equations A1 Carpio Rodríguez, Ana María AB We give a development up to the second order for strong solutions u of incompressible Naviel-Stokes equations in R(n), n greater than or equal to 2. By combining estimates obtained from the integral equation with a scaling technique, we prove that, for initial data satisfying some integrability conditions (and small enough, if n greater than or equal to 3), u behaves like the solution of the heat equation taking the same initial data as u plus a corrector term that we compute explicitely. PB Society for Industrial and Applied Mathematics SN 0036-1410 YR 1996 FD 1996 LK https://hdl.handle.net/20.500.14352/57224 UL https://hdl.handle.net/20.500.14352/57224 LA eng NO Carpio Rodríguez, A. M. «Large-Time Behavior in Incompressible Navier–Stokes Equations». SIAM Journal on Mathematical Analysis, vol. 27, n.o 2, marzo de 1996, pp. 449-75. DOI.org (Crossref), https://doi.org/10.1137/S0036141093256782. NO Dirección General de Investigación Científica y Técnica (España) DS Docta Complutense RD 6 abr 2025